# SDR DLM88100689

- Difficulty date: February 15, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 47,265 hours, 34,895 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER AT STA Y=1350 AND X=0 AT P-DOME UPPER SIDE.  CRACKED STIFFENER WAS REPALCED IAW SRM'S 51-30-2 AND 51-30-5 AND 51-10-4.  EMERGENCY EXIT MECHANISM ARM ASSY WAS REMOVED AND REINSTALLED TO FACILITATE MX IAW CMM 52-22-02.
